# SDR SWAA022373

- Difficulty date: October 8, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 65,022 hours, 70,661 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 658385
- Part serial: 6153493
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEVEL OFF TWO LOUD BANGS WERE AUDIBLE ON LT SIDE OF AIRCRAFT (SUSPECTED COMPRESSOR STALL).  REMOVED AND REPLACED NR 1 ENGINE P AND D VALVE PER MM.
